# SDR SIMA200527704

- Difficulty date: September 28, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fs 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  PERFORMED A CUT OUT TO REMOVE THE CORROSION.  PREPARED DOUBLER, FILLER AND SHIMS FOR THE REPAIR.  REPAIR DONE IAW EMB 145 SRM, SRM EMB-145/1142 REV 30, CHAPTER 53-00-10 FIG 201.  (M)
